Title: On the global existence of solutions to a class of semilinear fractional order system with delay

Authors: Mengrui Xu; Shurong Sun

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Abstract: In this paper, we supplement the global existence of solutions to a class of nonlinear fractional order system with time delay by using the Leray-Schauder fixed point theorem, and improve conditions to make the estimate value of the above solution hold. An example as an application of our results is also given.

Keywords: fractional differential system; initial value problem; delay; existence.

DOI: 10.1504/IJDSDE.2019.103731

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.4, pp.313 - 323

Received: 22 Sep 2017
Accepted: 22 Mar 2018

Published online: 22 Nov 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article